# SDR C2XA96IA048

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 44
- Condition: Failed
- Location: Cabin
- Component: 3011210
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING ROUTINE CHECK OF EMERGENCY LIGHTING SYSTEM, FORWARD RIGHT GROUND ILLUMINATION LIGHT FAILED TO OPERATE.  REMOVED AND REPLACED LIGHT BULB, OPERATIONAL CHECK GOOD.  (M)
